i have the flu and already feeling under the weather and even took today off work (feeling bad about it) i have tried to avoid doing that all week.
Last night i was having my levemir and the plunger on my pen didnt seem to want to go down, i eventually got it down after a bit of patience and alot of sting and when i removed the needle from my leg insulin spurted out of the needle, i have no idea how much of it i didnt get because the plunger was all the way down. i instantly freaked out but didnt have another shot because i didnt know how much i lost and was planning on going to work so i didnt want to battle hypo madness all day. i woke up with bsl of 7 and still felt horrid so called in sick and my lunch bsl was 6 but then before dinner i was 17mmol and felt like i had been hit my a truck. to top it off mum had chips and lasange prepared for dinner... omg CARB OVERLOAD so im hoping my very large bolus has covered it and brought me down a bit.
Has anyone else had this problem with pens before??? i have no idea what happpened, i dont know if the high bsl was because im sick or the lack of levemir from last night
[color=#BF0080]i beleive life is made up of years that mean nothing and moments that mean it ALL[/color]